# SDR 29GA2014122200001

- Difficulty date: December 21, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N361AG
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 29,657 hours, 33,472 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bushing
- Condition: Out Of Limits
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW REPORTED UNCOMMANDED TRIM IN FLIGHT.  DIVERTED AND LANDED SAFELY.  BUSHING OUT OF LIMITS, REPLACED THE LT ELEVATOR.  OPS CHECKED GOOD.
